MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 400 STEAM STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 400 STEAM STERILIZER
Model Number AMSCO 400 STEAM STERILIZER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the latching system of the unit was misaligned.The technician adjusted the panel support bracket, tested the unit and confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the bottom panel to their amsco 400 sterilizer detached and contacted the employee's foot (bruise).The employee went to the emergency room.The user facility did not disclose further medical information.

Brand Name
AMSCO
Common Device Name
AMSCO 400 STEAM STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22743415
Report Number3005899764-2025-00067
Device Sequence Number8322456
Product Code FLE
UDI-Device Identifier00724995210137
UDI-Public(01)00724995210137(11)241126
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K212424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEAM STERILIZER
Device Catalogue NumberSR2221211011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown